# SDR SWAA2012102608852

- Difficulty date: October 16, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N173AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32661
- Aircraft time: 27,345 hours, 12,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Part number: 146A9403237
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 DOOR CUTOUT FWD REVEAL CRACKED.   REPAIRED REVEAL IAW SRM.
